MAUDE Adverse Event Report: RENISHAW MAYFIELD SARL NEUROMATE GEN III STEREOTACTIC SYSTEM

RENISHAW MAYFIELD SARL NEUROMATE GEN III STEREOTACTIC SYSTEM
Model Number NEUROMATE
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
3 surgeries were planned for 24th november: dbs, seeg and litt.Following a collision between the robot arm and another piece of surgical equipment in the first surgery the clinician continued with the surgeries planned for the rest of the day.Subsequent surgeries showed inaccuracies in trajectory, leading to the second surgery having a 3-4mm inaccuracy and the 3rd surgery being cancelled.Dbs - very good accuracy on verification trajectory (on the leksell frame) and during the surgery.At the end of the surgery the robot apparently collided with a surgical separator and got blocked (lost connection).The clinician managed to regain the control of the arm and insists the collision/contact was very light.Seeg (9 electrodes) - verification trajectory showed a 3-4mm error and the surgeon decided to proceed with the surgery.The same error was confirmed during surgery (error on all trajectories in the same direction).Clinician puts seeg fixation screws first and then if accuracy is acceptable implants the electrodes.Litt - surgery aborted as 3-4mm error in this type of procedure was not acceptable to the surgeon.The patient was not under ga when the surgery was cancelled.This is being reported due to the second case being outside of the manufacturers specification for accuracy.If the inaccuracy were to happen again, under different circumstances, the possible impact is that it could cause damage if unintended structure are passed through, and an incorrect part of the brain may be operated on.Although it it is unlikely that this issue could result in death or serious injury, there is a potential for such an outcome in the worst-case scenario.

Brand Name
NEUROMATE GEN III STEREOTACTIC SYSTEM
Common Device Name
NEUROMATE GEN III
Manufacturer (Section D)
RENISHAW MAYFIELD SARL
31 rue ampere, ,
chassieu, 69680
FR  69680
Manufacturer (Section G)
RENISHAW MAYFIELD SARL
31 rue ampere, ,
chassieu, 69680
FR   69680
Manufacturer Contact
ruth rusling
31 rue ampere, ,
chassieu, 69680
FR   69680
MDR Report Key23717888
Report Number3009108888-2025-00014
Device Sequence Number8900947
Product Code HAW
UDI-Device Identifier03662724000345
UDI-Public03662724000345
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K181706
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNEUROMATE
Device Catalogue Number001.0500
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown